# SDR DALA2024021502206

- Difficulty date: February 14, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N835DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31945
- Aircraft time: 27,373 hours, 10,620 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 947.5
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0201606) PASSENGER COMPARTMENT, STA 947.5 RH, TOP OF FLOOR BEAM WITH CORROSION. PASSENGER COMPARTMENT, STA 947.5 RH, TOP OF FLOOR BEAM WAS REPAIRED I.A.W. ER/A 615508-14 REV. ORIGINAL.
